Post # 1
Just wondering if any other bees get cramps BEFORE finishing their active pills (week 3). I feel like it doesn’t make sense, especially if the pill is preventing ovulation like it should, but still, every month, about 2 or 3 days before I start the placebos, I start to get cramps (a little less than a week before my withdrawal bleed). Basically, though, every month it freaks me out because I start to worry that I could be pregnant, and then I go back over the times I had sex in the last month and try to figure out how much of a risk it was (last month it was being 12ish hours late on a pill then having sex 2 days later on day 10 of my cycle, this month it was taking NyQuil in the morning and having sex in the evening on day 11). These are probably irrational fears, but I was really just curious if anyone’s had similar ones.
Post # 3
@gbg885:I’ve been on countless brands of pills to try to correct this issue. I’m currently on a very low dose, and I still get crampy…especially if i miss a pill by a few hours. I even took a break for 3 months and that didn’t resolve it. I’ve also had ultrasounds to rule out other issues like fibroids, and that came up up with nothing. Talk to your doc about it and see if switching to a different kind would help.
Post # 4
I get week 3 cramps, but I’ve also charted my temps and figured that I actually do ovulate even though I’m on the pill. I’d check with your Dr. and see if you may need to switch brands. I’d suggest using condoms as a back up until you’re comfortable.
Post # 5
@indibee: Does that mean the pill is then ineffective for you?
Post # 6
@soon2bhis: Basically. We’ve always used condoms as well just because I like to be extra thorough. The pill is supposed to 1. stop ovulation and 2. create a more hostile environment for a fertilized egg if you do ovulate. So I guess we’d be banking on step 2 if we weren’t using a back up step. We’ll be using FAM after we’re married in a few months, otherwise I’d be all over finding some other brand of pill or form of BC to use.
Post # 7
I for sure have the same issue. Before I took the pill I never got cramps! But now that I’m on it I get terrible ones on the first and last day of my period. I think it’s normal though I don’t think you need to worry.